definitely receding, you are losing those triangles at the sides of the forehead and that is the number one sign of receding hairline.
I think finasteride would be enough. minoxidil is a pain, and if you decide to go for minoxidil, I'd recommend once a day before bed
I wouldn’t do it man. Your hair isn’t even Norwood 2 and you are thick. I don’t think you’ll have any noticible hair anytime in the next decade. If you look online there are many cases where propecia causes an endless shed and actually ruins hair, if someone is obviously balding then the risk is worth it but no for you!
You see the red mark I put on the pictures, these corners are thinning. A man with no hair loss will have hair all the way around the black marking I put. Now you may say that you see most men with no proper corners, yes that is true because most man do suffer from some hair loss. You mentioned that you are 26, so I would say you are in pretty good condition, you may be just norwood 3 at 35.View attachment 92208
I see my dermatologist next month, I’m going to ask for a finasteride prescription. At least then I’ll know I’m doing just about everything I can do.you do need to start taking finasteride in the meantime.
Theres is nothing wrong with your temples, hairline or crown.
really theres nothing wrong with your hair right now. it looks good.
You seem to be doing well, and have minor recession, in my opinion. I don’t think any normal bloke would consider this balding, or really even notice your slightly receded temples. If you want to do all you can to maintain your current hair, then finasteride is probably the route to go. Honestly, it’s a lot simpler than putting minoxidil in every day. In my experience, finasteride has not caused me any issues (currently). In retrospect, I wish I had started sooner, but I hadn’t noticed my hair loss until after I had lost a Norwood — partly denial. Anyway, at the slow rate you’ve been receding since 2017, you seem to be in good shape! And, you must be 28 now? If so, you have a great head of hair for your age...